MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT311415
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
The following was reported to gore: on an unknown date in 2010, the patient presented with an uncomplicated abdominal aortic aneurysm and was treated with gore® excluder® aaa endoprostheses.It was stated that the patient had a treated hypertension as a cardiovascular risk factor.On (b)(6) 2018, the endograft was explanted because of the enlargement of the aneurysm sack due to a type i endoleak.
 
Additional Manufacturer Narrative
B5: updated.Code 4112: the provided geprovas explant report was reviewed.The gore explant investigator provided the following summary: the provided geprovas explant report was reviewed.The gore explant investigator provided the following summary: tissue present: yes.Scattered friable red/brown tissue was present on the abluminal surface of all components.A focus of yellow/tan tissue was present on the proximal and distal aspect of the ipsilateral leg of the trunk.Similar tissue partially encapsulating and partially obstructing segment 3; the tissue appeared to extend from the luminal surface.Minimal scattered red/brown material was present on the lumen of segment 1 and 2.Lumen patency could not be determined with information provided.Segment 4 was contained within and extending out from the proximal end of segment 1.Segment 3 was contained within the ipsilateral leg of segment 1.Segment 2 was contained within the contralateral leg/gate of segment 1.Request for additional analysis: no.Reason: based on the reason for removal (type ii endoleak) and the lack of reported or observed disruptions, no additional analysis was requested.Code 22: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Additionally, per ifu, adverse events that may occur and / or require intervention include, but are not limited to endoleak, aneurysm enlargement and conversion.
 
Event or Problem Description
The following was reported to gore: on an unknown date in 2010, the patient presented with an uncomplicated abdominal aortic aneurysm and was treated with gore® excluder® aaa endoprostheses.It was stated that the patient had a treated hypertension as a cardiovascular risk factor.On (b)(6) 2018, the endoprostheses were explanted due to aneurysm enlargement caused by a type ii endoleak.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8247282
Report Number2017233-2019-00030
Device Sequence Number1439930
Product Code MIH
UDI-Device Identifier00733132610341
UDI-Public00733132610341
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Catalogue NumberPXT311415
Device Lot Number8424464
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PXC141400/8029701 - PXL161207/06748854.; PXC141400/8029701 - PXL161207/06748854
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR